Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Steiner's problem for set-terminals


Authors: E. J. Cockayne and Z. A. Melzak
Journal: Quart. Appl. Math. 26 (1968), 213-218
MSC: Primary 52.40; Secondary 94.00
DOI: https://doi.org/10.1090/qam/233286
MathSciNet review: 233286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 52.40, 94.00

Retrieve articles in all journals with MSC: 52.40, 94.00


Additional Information

DOI: https://doi.org/10.1090/qam/233286
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website